# SDR UALA2009112403659

- Difficulty date: November 23, 2009
- Submitted: November 25, 2009
- Operation: Air carrier
- Aircraft: N559UA
- Make and model: Boeing 757222
- Aircraft serial: 26657
- Aircraft time: 57,947 hours, 21,336 cycles
- Engine: Pwa PW2037
- System (JASC): 2350 · Audio Integrating System
- Part: Control Panel
- Part number: 503112
- Part serial: 135
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTS O2 MASK MICROPHONE INOPERATIVE.  REPLACED MASK ASSY, NO HELP.  REPLACED CAPT'S AUDIO CONTROL PANEL, OP CHECK NORMAL.
